MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0971-4065.103918

Медицинская библиотека · Indian journal of nephrology · 2012

Acute interstitial nephritis and drug rash with secondary to Linezolid.

Nayak S, Nandwani A, Rastogi A, Gupta V

Клинический случайСтатьяПеревод в очереди

Аннотация

Linezolid, a member of oxazolidinone antibiotic class, is a relatively well-tolerated drug with few side effects. It is active against gram-positive cocci, including multidrug resistant staphylococci and enterococci. We report a case of a 54-year-old diabetic male with alcoholic cirrhosis admitted in intensive care unit with altered sensorium. He was diagnosed as a case of hepatic failure secondary to hepatitis E infection and enterococcal urosepsis. He was started on linezolid based on the urine culture sensitivity report. On day three of linezolid treatment, he developed severe pruritus, macular rash, eosinophilia, and renal dysfunction. Renal biopsy showed acute tubulointerstitial nephritis. Renal functions improved on discontinuation of linezolid and short course of steroid therapy.

Для цитирования: Nayak S, Nandwani A, Rastogi A, Gupta V. Acute interstitial nephritis and drug rash with secondary to Linezolid.. Indian journal of nephrology. 2012. DOI: 10.4103/0971-4065.103918.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.